Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

I have black motion after taking of iron deficiency tablet.

Hi, I am Rashmi, 27 year old, my problem is form two days (i,e.,06/06/11) my motin is in black colour and there is no pain such that. As adviced by doctor last month I undergone with a blood test and the report was I have a Iron defecience so for that doctor advice me to take Ferrous Sulphate Tablets 200mg one twice a day, I started taking these tablets from 04/06/11, I am locking for answer....... Thank You.
Asked On : Tue, 7 Jun 2011
Answers:  3 Views:  357
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Diabetologist 's  Response
Dont worry .its due to your ferrous sulphat tab. In dout stop medicine and see result.
Answered: Sat, 11 Jun 2011
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
nothing to worry about
the black stool is most probably due to iron preparation you are taking
Answered: Sat, 11 Jun 2011
I find this answer helpful
  User's Response
Hi welcome to healthcare magic
black motion could be due to ferrous sulphate tabs. so dont worry about ur motion, but try to remove the cause for anemia. eat iron rich food like , Pomegranates , grapes, spicach, jaggery, dates etc..... take care good luck.
Answered: Tue, 7 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor